# SDR 2011FA0000398

- Difficulty date: June 13, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N121TD
- Make and model: Beech C12A
- Aircraft serial: 7823138
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pin
- Part number: 10194000019
- Condition: Misinstalled
- Location: Condition Lever
- Component: Fuel Control
- Component part number: 324475522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE LAST FLIGHT OF THE DAY, PILOT COULD NOT SHUT DOWN ENGINE BY CONDITION LEVER.  INSP FOUDN THE PIVOT PIN HOLDING THE ARM TO THE FUEL CONTROL HAD WORKED OUT WHICH RELEASED THE ARM FROM FUEL CONTROL WHICH CAUSED LOSS OF PILOT CONTROL.  SUSPECT THE COTTER PIN ON THE BACK SIDE OF PIVOT PIN WAS NOT INSTALLED AT ENGINE CHANGE.
